MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ACTIS STD NK SZ10/11/12; FEMORAL STEM TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 ACTIS STD NK SZ10/11/12; FEMORAL STEM TRIALS
Catalog Number 201002600
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
User reported that for the actis trial necks "it would be an improvement if the ¿female" trial neck had an o ring in the hole so that the neck would not come off during trial reduction and dislocation." complaint being raised as use indicated that the neck would come off during trialing and dislocate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ACTIS STD NK SZ10/11/12
Common Device Name
FEMORAL STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7742606
Report Number1818910-2018-65632
Device Sequence Number1405115
Product Code KWL
UDI-Device Identifier10603295393849
UDI-Public10603295393849
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201002600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer11/12/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date11/13/2018
Patient Sequence Number1